# SDR 95ZZZW467

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77YV
- Make and model: Beech 1900C
- Aircraft serial: UC77
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN, THERE WAS NO DOWNLOCK NOSE INDICATION.  MAINTENANCE ADJUSTED DOWNLOCK SWITCH.  FUNCTION CHECKED LANDING GEAR AND RETURNED TO SERVICE.
